Mathematica Moravica
how to cite this article
share this article


  • citations in SCIndeks: 0
  • citations in CrossRef:0
  • citations in Google Scholar:[]
  • visits in previous 30 days:9
  • full-text downloads in 30 days:4


article: 1 from 1  
2022, vol. 26, iss. 1, pp. 27-36
Certain integral representations involving hypergeometric functions in two variables
aAden University, Department of Mathematics, Aden, Yemen
bPoornima College Engineering, Department of Mathematics, Jaipur, India
cAnand International College of Engineering, Department of Mathematics, Jaipur, India + Ajman University, Nonlinear Dynamics Research Center, Ajman UAE + Netaji Subhas University of Technology, New Delhi, India + Harish-Chandra Research Institute (HRI), Allahabad, India
dUniversity of Jordan, Faculty of Science, Department of Mathematics, Amman, Jordan,,,
Shilpi Jain very thankful to SERB (project number: MTR/2017/000194) for providing necessary facility and Praveen Agarwal thanks the SERB (project TAR/2018/000001),DST (projects DST/INT/DAAD/P-21/2019 and INT/RUS/RFBR/308), and NBHM (DAE) (project 02011/12/2020 NBHM (R.P)/RD II/7867).

Keywords: Beta function; Horn double functions; Appell functions; Eulerian integrals
Various integral representations of hypergeometric functions have been introduced and investigated due to their important applications in divers fields. In this article, we define some new Euler-type integral representations for the Horn's functions of two variables G1, G2, G3 and H1.
Agarwal, P., Choi, J., Jain, S. (2015) Extended hypergeometric functions of two and three variables. Communications of the Korean Mathematical Society, 30(4): 403-414
Agarwal, P., Qi, F., Chand, M., Jain, S. (2017) Certain integrals involving the generalized hypergeometric function and the Laguerre polynomials. Journal of Computational and Applied Mathematics, 313: 307-317
Agarwal, P., Qi, F., Chand, M., Singh, G. (2019) Some fractional differential equations involving generalized hypergeometric functions. Journal of Applied Analysis, 25(1): 37-44
Agarwal, R.P., Luo, M., Agarwal, P. (2017) On the Extended Appell-Lauricella Hypergeometric Functions and their Applications. Filomat, vol. 31, br. 12, str. 3693-3713
Appell, P. (1882) Sur les fonctions hypergéeométriques de deux variables. Journal de Mathématiques Pures et Appliquées, 8(3): 173-216
Bin-Saad, M.G., Younis, J. (2019) Certain quadruple hypergeometric series and their integral representations. Applications and Applied Mathematics, 14: 1085-1098
Bin-Saad, M.G., Younis, J.A. (2020) Some integrals connected with a new quadruple hypergeometric series. Universal Journal of Mathematics and Applications, 3: 19-27
Bin-Saad, M.G., Younis, J.A. (2019) Certain integrals associated with hypergeometric functions of four variables. Earthline Journal of Mathematical Sciences, 2: 325-341
Bin-Saad, M.G., Younis, J.A. (2020) Certain integral representations of some quadruple hypergeometric series. Palestine Journal of Mathematics, 9, 132-141
Cesarano, C. (2015) Integral representations and new generating functions of Chebyshev polynomials. Hacettepe Journal of Mathematics and Statistics, 6(1112): 535-546
Cesarano, C. (2020) A note on bi-orthogonal polynomials and functions. Fluids, 5(3): 105-105
Çetinkaya, A., Kıymaz, İ., Agarwal, P., Agarwal, R. (2018) A comparative study on generating function relations for generalized hypergeometric functions via generalized fractional operators. Advances in Difference Equations, 2018(1): 1-11
Choi, J., Hasanov, A., Srivastava, H.M., Turaev, M. (2011) Integral representations for Srivastava's triple hypergeometric functions. Taiwanese Journal of Mathematics, 15(6): 2751-2762
Dattoli, G., Ricci, P.E., Cesarano, C., Vázquez, L. (2004) Fractional derivatives: Integral representations and generalized polynomials. Journal of Concrete and Applicable Mathematics, 2, 59-66
Erdélyi, A., Magnus, W., Oberhettinger, F., Tricomi, F.G. (1953) Higher transcendental functions. New York: McGraw-Hill Book Company, Vol. I
Exton, H. (1976) Multiple hypergeometric functions and applications. New York-London-Sydney-Toronto: Halsted Press
Goyal, R., Momani, S., Agarwal, P., Rassias, M.T. (2021) An extension of beta function by using Wiman's function. Axioms, 10 (3), Article ID: 187
Hasanov, A., Saad, M.G., Ryskan, A. (2018) Some properties of Horn type second order double hypergeometric series. Bulletin KRASEC. Physical and Mathematical Sciences, 21: 32-47
Horn, J. (1889) Ueber die Convergenz der Hypergeometrische Reihen Zweier und Dreier Veränderlichen. Mathematische Annalen, 34(4): 544-600
Jain, S., Agarwal, R.P., Agarwal, P.P., Singh, P. (2021) Certain unified integrals involving a multivariate mittag-leffler function. Axioms, 10(2): Article ID: 81
Jun, S., Kim, I., Rathie, A.K. (2019) On a new class of Eulerians type integrals involving generalized hypergeometric functions. Australian Journal of Mathematical Analysis and Applications, 16 (1), Article ID: 10
Luo, M.J., Milovanovic, G.V., Agarwal, P. (2014) Some results on the extended beta and extended hypergeometric functions. Applied Mathematics and Computation, 248: 631-651
Rainville, E.D. (1960) Special functions. New York: Macmillan Company
Srivastava, H.M., Choi, J. (2012) Zeta and q-Zeta functions and Associated Series and Integrals. Amsterdam-London-New York: Elsevier Science
Srivastava, H.M., Karlsson, P.W. (1985) Multiple gaussian hypergeometric series. Chichester: Halsted Press
Srivastava, H.M., Agarwal, P., Jain, S. (2014) Generating functions for the generalized Gauss hypergeometric functions. Applied Mathematics and Computation, 247: 348-352
Younis, J.A., M.G. (2020) Bin-Saad, Integral representations and operational relations involving some quadruple hypergeometric functions. Journal of Fractional Calculus and Applications, 11: 62-74
Younis, J.A., Nisar, K.S. (2020) Several Euler-type integrals involving Extons quadruple hypergeometric series. Journal of Mathematics and Computer Science, 21: 286-295
Younis, J.A., Bin-Saad, M.G. (2019) Integral representations involving new hypergeometric functions of four variables. Journal of Fractional Calculus and Applications, 10, 77-91


article language: English
document type: unclassified
DOI: 10.5937/MatMor2201027Y
received: 08/02/2021
revised: 04/05/2021
accepted: 03/09/2021
published online: 02/11/2021
published in SCIndeks: 25/06/2022
Creative Commons License 4.0